# SDR 95ZZZX3744

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Metro Aviation, Inc, repair station HDNR610E
- Aircraft: N105SJ
- Make and model: Bolkms BO105C
- Aircraft serial: S104
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: A6871505
- Condition: Failed
- Location: Turbine Nr 5
- Part time: 153 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING BALL RETAINER FLAKING OFF.  THE BEARING MANUFACTURED BY SUPERIOR TURBINE.
